# SDR UALA2012100105548

- Difficulty date: September 29, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 59,112 hours, 22,393 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN HYD SYSTEM ACCOMPLISH CHECK OF GREEN ENGINE DRIVEN PUMP FOR A POSSIBLE CAVITATION CONDITION.  SEE TSM TASK 29-11-00-810-803-A FOR FURTHER TROUBLESHOOTING INFO.  ACP CHECK OF EDP AND ALL SYSTEM DP'S ON FILTERS ALL GOOD.  CREW COMMENTED WHEN THEY SAW THEY WERE LOSING FLUID, SHUT OFF PUMP.  FOUND GREEN RES WITH 25 PERCENT QTY OK.  PUMP NEVER CAVITATED.  REMOVED HYD PRESSURE LINE.  NO FLUID IN GREEN HYD SYSTEM.  10 MINUTES INTO CRUISE, ECAM DISPLAYED AND ZERO FLUID IN GREEN SYSTEM.  REPLACED HYD PRESSURE FEED LINE IN NR 1 PYLON, SVC HYD QTY'S.
